# SDR CA190408009

- Difficulty date: April 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2120 · Air Distribution System
- Part: Flex Duct
- Part number: X103273
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GASPERS IN MAIN CABIN HAVE NO AIR FLOW AT ALL TEMPS AND PRESSURES IN PACK#2 NORMAL, PRESURIZATION NORMAL (NOT OVERWEIGHT, VSI LESS THAN 300 FT/MIN, NO EMERGENCY DECLARED)  CABIN AIR SUPPLY DUCTS INSTL (UNDERFLOOR) (FS 409+128 TO 621) REF: P/N X10327-3 TRANSITION FLEX DUCT (TC# 20190408009)
